Write a review

Day 1, Lines Disappearing but I Have Anxiety

My first time. I started feeling anxiety...

My first time. I started feeling anxiety immediately. This is the next morning and I my forehead feels heavy (had it injected in the glabella) and I feel a bit foggy. Is this normal? Also just read an article on line that one should not have alcohol a week before, the nurse who did mine said it was fine and they were actually serving alcohol. Anxiety is still mildly there. Updated May 13, 2010: Had it done last night. I immediately felt anxiety ridden. Today, I feel a heaviness in my forehead and I am feeling a bit foggy. (anyone else experience this?) Oh also read on line that one should not have alcohol a week before hand. (anyone heard of this?) The nurse who did mine, said alcohol was fine and was actually serving it. My glabella lines are disappearing.
Was this review helpful?

Comments (3)

You might find the answer in an article called "THE COSMETIC USE OF INTRAMUSCULAR ETHANOL AND ITS ANXIETY INSTIGATING AND ANXIETY CURBING SIDE EFFECTS". http://unais.net/unais_review/the-cosmetic-use-of-intramuscular-ethanol-and-its-anxiety-instigating-and-anxiety-curbing-side-effects This is a medical articles that tries to explain the anxiety caused by Botox (botulinum toxin) and compares the effects of Botox and intramuscular ethanol with regard to this issue.
  • Reply
Could you tell us the practice or spa that provided the botox service?
  • Reply
Hi there - are you feeling better? Anxiety is a common side effect of botox or dysport and your injector should have warned you about this side effect before your injections. My anxiety (and other unpleasant side effects) were acute for the first couple of months and then started to get better after that. Unfortunately, the revolting physical effect I have from botox has lasted much, much longer than that. Hang in there. The anxiety will get better soon.
  • Reply